# SDR DV72020F00000

- Difficulty date: January 17, 2019
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N56DA
- Make and model: Beech B200
- Aircraft serial: BB1179
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNWANTED LANDING GEAR OPERATION OR GEAR DOORS OPENING IN FLIGHT.
